Rendiconti del Seminario Matematico della Università di Padova
Full-Text PDF (157 KB) | Metadata | Table of Contents | RSMUP summary
Published online: 2009-06-30
Sectional Invariants of Scroll over a Smooth Projective VarietyYoshiaki Fukuma (1) Kochi University, Japan
Let X be a smooth complex variety of dimension n and let E be an ample vector bundle of rank ron X. Then we calculate the ith sectional Euler number ei(PX(E),H(E))for i ≥ 2n - 3 or i = 1, and the ith sectional Hodge numberof type (j,i - j) hi i-j(PX(E),H(E)) for i ≥ 2n - 1 and 0 ≤ j ≤ i, where PX(E) is the projective space bundle associated withE and H(E) is its tautological line bundle. Moreover we define a new invariant v(X,E)for r ≥ n - 1. This invariant is thought to be a generalization of curve genus. We will investigate some properties of this invariant.
No keywords available for this article.
Fukuma Yoshiaki: Sectional Invariants of Scroll over a Smooth Projective Variety. Rend. Sem. Mat. Univ. Padova 121 (2009), 93-119. doi: 10.4171/RSMUP/121-6